A hybrid fixed point theorem with PPF dependence in Banach algebras and applications to quadratic functional differential equations

Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete

Abstract


In this paper, a fixed point theorem with PPF dependence in Banach algebras is proved and it is then applied to the hybrid differential equations of functional differential equations of delay and neutral type for proving the existence of PPF dependent solutions.

Full Text: PDF

How to Cite this Article:

Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete, A hybrid fixed point theorem with PPF dependence in Banach algebras and applications to quadratic functional differential equations, Journal of Mathematical and Computational Science, Vol 5, No 5 (2015), 601-614

Copyright © 2015 Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS